MathSciNet Relay Station
MathSciNet bibliographic data
MR1106329 (92i:30004) 30B50
Dodunova, L. K. A generalization of the universality property of Faber polynomial series. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1990, no. 12, 31--34; translation in Soviet Math. (Iz. VUZ) 34 (1990), no. 12, 37–40
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement